# SDR AALA202402202724

- Difficulty date: February 19, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N859NN
- Make and model: Boeing 737823
- Aircraft serial: 29555
- Aircraft time: 39,536 hours, 16,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT SIGN AT ROW 17 BRACKETS CAME LOOSE FROM CEILING AND LIGHT IS HANGING BY WIRE. RESECURED EMERGENCY LIGHT SIGN BRACKET. PER AMM 33-51-01.
